# SDR SWAA2021081507253

- Difficulty date: August 4, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT ACB BS767 - BS787 RBL22 WL156. / CORROSION FOUND ON ACB FWD SHIELD BS 767 - BS 787 RBL-22 WL-156 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS REPAIRED BY REPLAEMENT IAW SRM 51-10-02-0G-0. PAR-9C LOCATED AND DRILLED NEW SHIELD ITEM # 7531132 IAW SRM 51-40-05-0G-0 AND DWG # 146A0081 AND INSTALLED IAW SRM 51-40-02-0G0 AND DWG # 146A0081 REV-A
